Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 82, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at May 29, 2007, 3:04 PM EDT for 6 counties in Florida. It took effect at May 30, 2007, 3:09 AM EDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 29, 2007, 3:04 PM EDT (19:04 UTC)
- In effect from
- May 30, 2007, 3:09 AM EDT
- Expired
- May 30, 2007, 7:00 PM EDT
- In force
- 16 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 77 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.1 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 900 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -48 m²/s²
- 0-3 km storm-relative helicity
- -19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KJAX 291904 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 304 PM EDT TUE MAY 29 2007 FLZ020>023-030-031-035-036-301000- /O.UPG.KJAX.FW.A.0087.070530T1700Z-070530T2300Z/ /O.NEW.KJAX.FW.W.0082.070530T1700Z-070530T2300Z/ /O.CON.KJAX.FW.W.0081.000000T0000Z-070529T2200Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- 304 PM EDT TUE MAY 29 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON FOR DURATIONS OF LOW RH... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY FOR DURATIONS OF LOW RH AND HIGH DISPERSIONS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON. HUMIDITIES ARE EXPECTED TO DROP TO NEAR OR JUST BELOW 35 PERCENT FOR UP TO 4 HOURS THIS AFTERNOON. IN ADDITION...DISPERSION VALUES OF AT LEAST 75 ARE ANTICIPATED THIS AFTERNOON. FOR WEDNESDAY...LOW RELATIVE HUMIDITIES VALUES OF 25 TO 30 PERCENT ARE EXPECTED WITH DURATIONS AT OR BELOW 35 PERCENT FOR AROUND 6 HOURS. IN ADDITION... DISPERSION VALUES OF OVER 85 ARE ANTICIPATED IN THE AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNINGS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS FOR ANY UPDATES OR WARNINGS. FOR ADDITIONAL INFORMATION... VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. $$ FLZ040-301000- /O.UPG.KJAX.FW.A.0087.070530T1700Z-070530T2300Z/ /O.NEW.KJAX.FW.W.0082.070530T1700Z-070530T2300Z/ MARION- 304 PM EDT TUE MAY 29 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY FOR DURATIONS OF LOW RH AND HIGH DISPERSIONS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM WEDNESDAY. LOW RELATIVE HUMIDITIES VALUES AROUND 30 PERCENT FOR UP TO 4 HOURS DURATION ARE FORECAST FOR WEDNESDAY. IN ADDITION... DISPERSION VALUES OF OVER 90 ARE ANTICIPATED IN THE AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS FOR ANY UPDATES OR WARNINGS. FOR ADDITIONAL INFORMATION... VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. $$ FLZ032-037-301000- /O.UPG.KJAX.FW.A.0087.070530T1700Z-070530T2300Z/ /O.NEW.KJAX.FW.W.0082.070530T1700Z-070530T2300Z/ CLAY-PUTNAM- 304 PM EDT TUE MAY 29 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY FOR DURATIONS OF LOW RH...HIGH WINDS...AND HIGH DISPERSIONS... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM WEDNESDAY. LOW RELATIVE HUMIDITIES VALUES AROUND 30 PERCENT FOR UP TO 4 HOURS...AND WINDS NEAR 15 MPH...AND DISPERSION LEVELS OVER 90 ARE FORECAST FOR WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS FOR ANY UPDATES OR WARNINGS. FOR ADDITIONAL INFORMATION... VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. $$ CARROLL
4 follow-up statements
000 WWUS82 KJAX 292203 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 603 PM EDT TUE MAY 29 2007 FLZ020>023-030-031-035-036-301015- /O.EXP.KJAX.FW.W.0081.000000T0000Z-070529T2200Z/ /O.CON.KJAX.FW.W.0082.070530T1700Z-070530T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA- 603 PM EDT TUE MAY 29 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY DUE TO LOW RH AND HIGH DISPERSIONS... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY. FOR WEDNESDAY...LOW RELATIVE HUMIDITIES VALUES OF 25 TO 30 PERCENT ARE EXPECTED WITH DURATIONS AT OR BELOW 35 PERCENT FOR AROUND 6 HOURS. IN ADDITION...DISPERSION VALUES OF OVER 85 ARE ANTICIPATED IN THE AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. $$ FLZ040-301015- /O.CON.KJAX.FW.W.0082.070530T1700Z-070530T2300Z/ MARION- 603 PM EDT TUE MAY 29 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY FOR LOW RH AND HIGH DISPERSIONS... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY. LOW RELATIVE HUMIDITIES VALUES AROUND 30 PERCENT FOR UP TO 4 HOURS DURATION ARE FORECAST FOR WEDNESDAY. IN ADDITION... DISPERSION VALUES OF OVER 90 ARE ANTICIPATED IN THE AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS FOR ANY UPDATES OR WARNINGS. FOR ADDITIONAL INFORMATION... VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. $$ FLZ032-037-301015- /O.CON.KJAX.FW.W.0082.070530T1700Z-070530T2300Z/ CLAY-PUTNAM- 603 PM EDT TUE MAY 29 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY DUE TO LOW RH AND HIGH DISPERSIONS... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM EDT WEDNESDAY. LOW RELATIVE HUMIDITIES VALUES AROUND 30 PERCENT FOR UP TO 4 HOURS...AND WINDS NEAR 15 MPH...AND DISPERSION LEVELS OVER 90 ARE FORECAST FOR WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS FOR ANY UPDATES OR WARNINGS. FOR ADDITIONAL INFORMATION... VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. $$ MZ
000 WWUS82 KJAX 300709 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 309 AM EDT WED MAY 30 2007 FLZ024-025-302300- /O.EXA.KJAX.FW.W.0082.070530T1700Z-070530T2300Z/ NASSAU-DUVAL- 309 AM EDT WED MAY 30 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING DUE TO LOW RH AND HIGH DISPERSION... LOW RELATIVE HUMIDITIES VALUES OF 30 TO 35 PERCENT ARE EXPECTED ACROSS THE INLAND AREAS FOR A BRIEF DURATION. HOWEVER...SUSTAINED WINDS WILL BE NEAR 15 MPH AND DISPERSIONS OF OVER 85 ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ FLZ020>022-035-302300- /O.NEW.KJAX.FW.A.0088.070531T1700Z-070531T2300Z/ /O.CON.KJAX.FW.W.0082.070530T1700Z-070530T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 309 AM EDT WED MAY 30 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING DUE TO LOW RH AND HIGH DISPERSION... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING DUE TO POSSIBLE LONG DURATIONS OF LOW RH... TODAY...LOW RELATIVE HUMIDITIES VALUES OF 25 TO 30 PERCENT ARE EXPECTED WITH DURATIONS AT OR BELOW 35 PERCENT FOR AROUND 6 HOURS. IN ADDITION...DISPERSION VALUES OF OVER 80 ARE ANTICIPATED IN THE AFTERNOON. THURSDAY...LOWEST RHS OF 30 TO 35 PERCENT ARE FORECAST FOR AROUND 4 TO 5 HOURS DURATION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY AND FIRE WEATHER WATCH THURSDAY. $$ FLZ023-030-031-036-040-302300- /O.CON.KJAX.FW.W.0082.070530T1700Z-070530T2300Z/ BAKER-UNION-BRADFORD-ALACHUA-MARION- 309 AM EDT WED MAY 30 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING DUE TO LOW RH AND HIGH DISPERSION... LOW RELATIVE HUMIDITIES VALUES OF AROUND 30 PERCENT ARE EXPECTED WITH DURATIONS AT OR BELOW 35 PERCENT FOR 4 TO 6 HOURS. IN ADDITION...DISPERSION VALUES OF OVER 80 ARE ANTICIPATED IN THE AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ FLZ032-037-302300- /O.CON.KJAX.FW.W.0082.070530T1700Z-070530T2300Z/ CLAY-PUTNAM- 309 AM EDT WED MAY 30 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING DUE TO LOW RH AND HIGH DISPERSION... LOW RELATIVE HUMIDITIES VALUES 30 TO 35 PERCENT FOR UP TO 4 HOURS...SUSTAINED WINDS NEAR 15 MPH...AND DISPERSION LEVELS OVER 85 ARE FORECAST. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ PP
000 WWUS82 KJAX 301906 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 306 PM EDT WED MAY 30 2007 FLZ020>022-035-310715- /O.CON.KJAX.FW.W.0082.000000T0000Z-070530T2300Z/ /O.CON.KJAX.FW.A.0088.070531T1700Z-070531T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 306 PM EDT WED MAY 30 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. FOR TODAY...LOWEST RHS OF 25 TO 30 PERCENT ARE FORECAST FOR AROUND 4 TO 5 HOURS DURATION. GUSTY EASTERLY WINDS CAN ALSO BE EXPECTED THIS AFTERNOON. THURSDAY...LOWEST RHS OF 30 TO 35 PERCENT ARE FORECAST FOR AROUND 4 TO 5 HOURS DURATION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING TODAY AND FIRE WEATHER WATCH THURSDAY. $$ FLZ024-025-302300- /O.CON.KJAX.FW.W.0082.000000T0000Z-070530T2300Z/ NASSAU-DUVAL- 306 PM EDT WED MAY 30 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. FOR TODAY...LOWEST RHS OF 25 TO 30 PERCENT ARE FORECAST FOR AROUND 4 TO 5 HOURS DURATION. GUSTY EASTERLY WINDS CAN ALSO BE EXPECTED THIS AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ FLZ023-030-031-036-040-302300- /O.CON.KJAX.FW.W.0082.000000T0000Z-070530T2300Z/ BAKER-UNION-BRADFORD-ALACHUA-MARION- 306 PM EDT WED MAY 30 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. FOR TODAY...LOWEST RHS OF 25 TO 30 PERCENT ARE FORECAST FOR AROUND 4 TO 5 HOURS DURATION. GUSTY EASTERLY WINDS CAN ALSO BE EXPECTED THIS AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ FLZ032-037-302300- /O.CON.KJAX.FW.W.0082.000000T0000Z-070530T2300Z/ CLAY-PUTNAM- 306 PM EDT WED MAY 30 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. FOR TODAY...LOWEST RHS OF 25 TO 30 PERCENT ARE FORECAST FOR AROUND 4 TO 5 HOURS DURATION. GUSTY EASTERLY WINDS CAN ALSO BE EXPECTED THIS AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ HURLBUT
000 WWUS82 KJAX 302259 RFWJAX RED FLAG WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 659 PM EDT WED MAY 30 2007 FLZ020>022-035-311100- /O.EXP.KJAX.FW.W.0082.000000T0000Z-070530T2300Z/ /O.CON.KJAX.FW.A.0088.070531T1700Z-070531T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-GILCHRIST- 659 PM EDT WED MAY 30 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING DUE TO LOW RH VALUES... ...RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. THURSDAY...LOWEST RHS OF 30 TO 35 PERCENT ARE FORECAST FOR AROUND 4 TO 5 HOURS DURATION. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. THE COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES MAY CREATE RAPID FIRE GROWTH POTENTIAL. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WATCH FOR THURSDAY. $$ FLZ024-025-310000- /O.EXP.KJAX.FW.W.0082.000000T0000Z-070530T2300Z/ NASSAU-DUVAL- 659 PM EDT WED MAY 30 2007 ...RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING. $$ FLZ023-030-031-036-040-310000- /O.EXP.KJAX.FW.W.0082.000000T0000Z-070530T2300Z/ BAKER-UNION-BRADFORD-ALACHUA-MARION- 659 PM EDT WED MAY 30 2007 ...RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING. $$ FLZ032-037-310000- /O.EXP.KJAX.FW.W.0082.000000T0000Z-070530T2300Z/ CLAY-PUTNAM- 659 PM EDT WED MAY 30 2007 ...RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING. $$ ECZ
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at May 29, 2:25 PM EDT, 39 minutes earlier.
Area forecast discussion, May 29, 2:25 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
225 PM EDT TUE MAY 29 2007
...MOISTURE INCREASES FROM THE SOUTH THIS WEEKEND...
.SHORT TERM...TONIGHT THROUGH THU NIGHT...
A MEAN LAYER RIDGE OVER THE MID-ATLANTIC WILL CONTINUE TO DOMINATE
OUR LOCAL WX PATTERN THROUGH THU. A SFC RIDGE OVER THE CAROLINAS WILL
CONTINUE A MOIST AND BREEZY LOW LEVEL FLOW WITH A LOW CHANCE OF
COASTAL SHRA TONIGHT MAINLY S OF SGJ...THEN WED A DRY SLOT WITH
PWATS < 0.75 INCHES SWINGS THROUGH THE AREA FROM THE NE LOWERING
PRECIP CHANCES ACROSS THE BOARD TO LESS THAN 10%. WED NIGHT INTO THU
A SLIGHT INCREASE IN MOISTURE FROM THE NE RAISES LOW LEVEL MOISTURE
BACK AROUND 1-1.5 INCH PWAT...AND THIS MAY BE ENOUGH MOISTURE
COUPLED WITH COASTAL CONVERGENCE EARLY THU MORNING TO SPARK A FEW
SHRA...THEN HELP FUEL SOME ISOLD SHRA INLAND THU AFTN IN CONCERT WITH
DIURNAL INSTABILITY. TEMPS WILL WARM INTO THE UPPER 80S TO NEAR 90
WELL INLAND AS UPPER LEVEL FLOW BECOMES SSW. MINS WILL DROP INLAND
TO THE UPPER 50S/NEAR 60...WITH UPPER 60S ALONG THE COAST. SMOKE
WILL FOCUS W OF FIRES THE NEXT SEVERAL DAYS. AREAS OF SMOKE/FOG WITH
VISIBILITIES BELOW 1/4 SM ARE POSSIBLE THE NEXT COUPLE NIGHTS MAINLY
N OF I-10 IN THE SUWANNEE VALLEY NWD TOWARD AMG. PATCHY FOG POSSIBLE
INLAND ELSEWHERE WITH VSBYS GENERALLY IN THE 3-5 SM RANGE.
.LONG TERM...FRI THROUGH TUE...
MOISTURE BEGINS TO INCREASE FROM THE S FRI INTO THE WEEKEND AS MODEL
CONSENSUS CONTINUES TO ADVERTISE A GULF LOW CROSSING THE CENTRAL OR
S FL PENINSULA LATE THIS WEEKEND. THE PERSISTENT MEAN LAYER RIDGE OVER
THE EASTERN CONUS YIELDS TO A MEAN LAYER TROUGH THIS WEEKEND WHICH
WILL HOPEFULLY BRING A MORE DYNAMIC AND MOIST WSW STEERING FLOW OVER
OUR ZONES NEXT WEEK. HAVE CONTINUED WITH PREVIOUS FORECAST OF LOW
POPS EDGING NWD FRI INTO THE WEEKEND. EXPECT MOST CONVECTION WILL BE
DIURNAL IN NATURE. TEMPS WILL BE NEAR NORMAL WITH MAXES IN THE UPPER
80S AND MINS IN THE LOW 60S.
&&
.AVIATION...GENERALLY VFR CONDITION ANTICIPATED UNTIL LATE TONIGHT WHEN
SOME MVFR CONDITIONS ARE POSSIBLE AT FL TAF SITES WITH FOG.
&&
.MARINE...WILL KEEP A SMALL CRAFT CAUTION FOR THE FL OFFSHORE WATERS
TONIGHT DUE TO OCCASIONAL PESKY 6 FT SWELLS.
&&
.FIRE WEATHER...CURRENT RED FLAG WARNING SHOULD VERIFY IN MOST AREA
THIS AFTERNOON ALTHO DURATIONS WILL BE VERY CLOSE. LOWER RH VALUES
ON WED ARE STILL PROGGED...SO HAVE UPGRADED THE WED WATCH TO A
WARNING. FOR NOW...WILL NOT ISSUE WATCH FOR THU...BY ONE MAY BE
NEEDED FROM LATER SHIFTS. THANX FOR COORD TAE
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 58 90 60 89 / 0 10 0 20
SSI 69 81 70 81 / 10 10 20 20
JAX 63 85 64 86 / 10 0 10 20
SGJ 67 81 68 82 / 20 10 20 20
GNV 61 88 61 88 / 0 10 0 20
OCF 62 88 61 88 / 10 10 0 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM WED AFTERNOON THROUGH WED EVENING FOR
ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-GILCHRIST-HAMILTON-
MARION-PUTNAM-SUWANNEE-UNION.
RED FLAG WARNING UNTIL 6 PM THIS AFTERNOON FOR ALACHUA-BAKER-
BRADFORD-COLUMBIA-GILCHRIST-HAMILTON-SUWANNEE-UNION.
GA...NONE.
AM...NONE.
&&
ENYEDI/CARROLL/KERNSHazardous weather outlook, May 29, 4:57 AM EDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 457 AM EDT TUE MAY 29 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-300900- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 457 AM EDT TUE MAY 29 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...LARGE WILDFIRES CONTINUE ACROSS PORTIONS OF SOUTHEAST GEORGIA... ...DANGEROUS FIRE CONDITIONS IN STORE FOR THE SUWANNEE VALLEY TODAY... ...HIGH RISK OF RIP CURRENTS AT PORTIONS OF THE NORTHEAST FLORIDA BEACHES WITH MODERATE RISK OF RIP CURRENTS AT SOUTHEAST GEORGIA BEACHES... .FIRE AND SMOKE IMPACT... SEVERAL LARGE WILDFIRES CONTINUE ACROSS THE AREA WITH EASTERLY WINDS PUSHING SMOKE TO THE WEST OF THE FIRES...ESPECIALLY DURING THE DAYTIME. RESIDENTS ARE URGED TO FOLLOW THE ADVICE OF LOCAL AUTHORITIES. PEOPLE WITH RESPIRATORY PROBLEMS AND THE ELDERLY SHOULD REMAIN INDOORS IN AREAS WITH THICK SMOKE. DRIER AIR WORKING INTO THE AREA COMBINED WITH CONTINUED BORDERLINE BREEZY CONDITIONS FOR THE SUWANNEE VALLEY OF FLORIDA HAS PROMPTED A RED FLAG WARNING FOR THE AREA TODAY. .RIP CURRENT IMPACT... A HIGH RISK OF RIP CURRENTS IS EXPECTED AT NORTHEAST FLORIDA BEACHES...WITH A MODERATE RIP CURRENT RISK AT SOUTHEAST GEORGIA BEACHES. SURF CONDITIONS WILL REMAIN ELEVATED WITH BREAKERS AVERAGING 3 TO 4 FEET WITH UP TO 5 FEET POSSIBLE MAINLY SOUTH OF ST. AUGUSTINE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SMOKE PLUMES FROM LOCAL WILDFIRES WILL LIKELY CONTINUE TO AFFECT PORTIONS OF INTERIOR SOUTHEAST GEORGIA AND NORTHEAST FLORIDA. IN ADDITION...DRY AIR WILL CONTINUE OVER THE AREA WITH DANGEROUS FIRE CONDITIONS IN STORE FOR WEDNESDAY. AN ELEVATED RISK OF RIP CURRENTS WILL CONTINUE THROUGH THE MIDDLE OF THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. DEESE
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 5:09 AM EDT | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 10 hr |
| May 29, 5:09 AM EDT | Red Flag Warning | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 13 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.